# SDR AALA990993

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49181
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21171803
- Condition: Defective
- Location: Acm Bay
- Component: Garrtt, 1091109
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, G

## Discrepancy

DFW - FLT 0730 - EN ROUTE DFW/LGA CLIMBING THROUGH 28,000 FEET, NO FLOW LIGHT ON WITH CABIN CLIMBING.  OXYGEN MASKS WERE DROPPED, AND ACOMPLISHED EMERGENCY DESCENT.  RETURNED AND LANDED DFW WITHOUT INCIDENT.  ACCOMPLISHED REPLACEMENT OF CABIN PRESSURE CONTROLLERS AND PERFORMED BITE CHECK.  OXYGEN GENERATORS AND MASKS REPLACED.  PACK FUNCTION AND LEAK CHECK PERFORMED WITH START CART.  AIR CHECKS GOOD.  CHECKED PACK OPERATION WITH ENGINE OPERATING. SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
